EconPapers    
Economics at your fingertips  
 

Informational Smallness in Rational Expectations Equilibria

A Heifetz and Enrico Minelli

Working Papers from Tel Aviv

Abstract: In an economy with asymmetric information, Rational Expectations Equilibria (REE) need not become asymptotically incentive compatible, even if many independent replicas of the economy are merged together. We identify a sub-class of REE for which this is nevertheless the case.

Keywords: INFORMATION; ECONOMIC EQUILIBRIUM (search for similar items in EconPapers)
JEL-codes: D82 (search for similar items in EconPapers)
Pages: 29 pages
Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Informational smallness in rational expectations equilibria (2002) Downloads
Working Paper: Informational Smallness in Rational Expectations Equilibria (1996) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:teavfo:10-97

Access Statistics for this paper

More papers in Working Papers from Tel Aviv Israel TEL-AVIV UNIVERSITY, THE FOERDER INSTITUTE FOR ECONOMIC RESEARCH, RAMAT AVIV 69 978 TEL AVIV ISRAEL.. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:teavfo:10-97